Open Access
September 2007 Stability estimates for a class of Helmholtz problems
U. Hetmaniuk
Commun. Math. Sci. 5(3): 665-678 (September 2007).


This paper presents new stability estimates for the scalar Helmholtz equation with a complex-valued Robin boundary condition as well as Dirichlet and Neumann boundary conditions. For each estimate, we state the explicit dependency of constants on the wave number. To deal with mixed boundary conditions, we impose geometrical constraints on the two-dimensional or three-dimensional bounded domain.


Download Citation

U. Hetmaniuk. "Stability estimates for a class of Helmholtz problems." Commun. Math. Sci. 5 (3) 665 - 678, September 2007.


Published: September 2007
First available in Project Euclid: 29 August 2007

zbMATH: 1135.35323
MathSciNet: MR2352336

Primary: 35B35 , 35J05

Keywords: Helmholtz problems , mixed boundary conditions , stability estimates

Rights: Copyright © 2007 International Press of Boston

Vol.5 • No. 3 • September 2007
Back to Top